Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

How to get rid of acne pits?

h doctor , 4 years back acne started coming out on my left cheek, and slowly in the form of ring they have left pits in the skin . i tried consulting doctors and used glycolic acid and clinxa to cure this but nothing could help. could you please tell me if there is any possible solution for this, pits are minor but still doesnt look good
Asked On : Thu, 16 Sep 2010
Answers:  1 Views:  568
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi anchal;
welcome to HealthcareMagic Forum
Acne come in youth & in females it has a tendency to aggravate during menses.Some times they leave marks in form of pits.There is nothing much can be done ;try applying a homoeopathic ointment named CUROPLUS .It will be available at a homoeopathic chemist in your city.If you apply it for a month you will find difference in your acne as well as pits continue it for few months & you will get good results.
All the best
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor